# SDR SIMA20130329007

- Difficulty date: March 29, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N546FF
- Make and model: Cndair CL6002C10
- Aircraft serial: 10326
- Aircraft time: 5,975 hours, 3,687 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Tripped
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 3717 THE CREW REPORTED THAT ON APPROACH THEY RECEIVED A SLATS FAIL MESSAGE.  THE CREW FOLLOWED EMERGENCY PROCEDURES WHILE COORDINATING WITH ATC.  AFTER RUNNING THE PROCEDURES THE CREW REPORTED THE MESSAGE WAS STILL POSTED. THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND LEFT NR 3 OUTBOARD SLAT ACTUATOR TRIP INDICATOR IN TRIP POSITION RESET IAW CRJ AMM 27-81-09.  THE OPERATIONAL CHECK WAS GOOD.  COMPLIED WITH ETN-CR-27-084 FOR POSSIBLE WATER IN SLAT ACTUATOR.  THE AIRCRAFT WAS RETURNED TO SERVICE.
